# SDR CA120717003

- Difficulty date: July 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6T3
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Fluctuates
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING REPOSITIONING FLIGHT, WHILE IN CRUISE, CREW NOTICED NR 2 ENGINE TORQUE FLUCTUATION.  JUST PRIOR TO DESCENT, NR 2 PARAMETER DROPPED TO IDLE. THE POWER SECTION FLAMED OUT AS THE PILOT CLOSED THROTTLE TO IDLE.  ACFT DIVERTED AND LANDED WITHOUT INCIDENT.  AUTOMATIC FCU REMOVED, INPUT SHAFT FOUND SEIZED.
